# SDR UHLA2015021000073

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 28,473 hours, 16,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD L1 DOOR WILL NOT CLOSE.  PERFORMED L1 DOOR ADJUSTMENT/TEST IAW 52-11-52. OPS CHECKED GOOD.
